# SDR CA030729023

- Difficulty date: July 25, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Garrtt TPE3316252B
- System (JASC): 7320 · Fuel Controlling System
- Part: Shutoff Valve
- Part number: 39423091
- Condition: Damaged
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) THIS PART HAD PREVIOUSLY FAILED AND WAS SENT FOR REPAIR AND THEN REINSTALLED.  THE COMPONENT FAILED FOR THE SAME FAULT AFTER ONLY 13.2 HRS OF OPERATION. THE UNIT WAS AGAIN REMOVED AND SENT FOR REPAIR AT THE SAME FACILITY UNDER WARRANTY.
